Rules For Consumption And Dosage Of Advanced Phase TB Drugs?
I am a 66-year-old man who has been taking TB drugs for 3 months, and I have changed drugs with smaller doses of yellow pills, but instead have more side effects, such as nausea, vomiting even though a little, hot and insomnia. My Question: Do I have to maintain a 4×1 dietary rule every day? Or is it permissible with the rules of eating 2 Days 1 Time with a dose of 4 tablets.
Hello Cholish, thank you for asking at HealthReplies.com.
Rules for consumption and dosage of advanced phases of TB drugs have been made in such a way as to work optimally to deal with TB germs that are in the body so that it is not recommended to change the dosage or rules of use without clear instructions from the doctor who is treating you at this time.
If indeed you feel the side effects are more felt during this phase of treatment, it helps you consult further with the doter who is dealing with you at this time whether you need additional drugs to help reduce complaints or there are certain recommendations for changing the dose and rules for drug consumption.
In the meantime, although side effects are more pronounced, it is strongly recommended to stick to the consumption rules as they should beforehand until further advice from your doctor. It is not advisable to change the rules of use alone without any confirmation or clear advice from a doctor who is working with you because it can cause treatment to be ineffective, leading to failure of therapy.
I hope this helps.